# SDR YV3R2020060100276

- Difficulty date: May 11, 2020
- Submitted: June 1, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-GT
- Make and model: Robsin R66
- Aircraft serial: 0889
- Aircraft time: 224 hours
- System (JASC): 2800 · Aircraft Fuel System
- Part: Sensor
- Part number: G7683
- Condition: Intermittent
- Location: Fuel Flow
- Part time: 224 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED FUEL FLOW SENSOR P/N: G768-3 WAS INTERMITTENTLY FAILING.
